# SDR SWAA2025022899141

- Difficulty date: February 25, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 37,336 hours, 17,977 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Tail Cone
- Condition: Elongated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER THREE AFT FLAP FAIRING HAS THREE ELONGATED FASTENER HOLES THAT ATTACH THE AFT TAIL CONE <[01]. REMOVED AND REPLACED THE #3 AFT FLAP FAIRING IAW AMM 27-51-18.;[02] REMOVED AND REPLACED THE #3 AFT FLAP FAIRING IAW AMM 27-51-18.;[03] REMOVED AND REPLACED THE #3 AFT FLAP FAIRING IAW AMM 27-51-18.
